Article Text

PDF
Supraglottic haematoma in a patient taking warfarin
  1. Fiona Martin,
  2. Horace D'Costa,
  3. Grizelda George
  1. Horton Hospital, Oxford Radcliffe Hospitals NHS Trust, Banbury, Oxon, UK
  1. Correspondence toGrizelda George, Horton Hospital, Oxford Radcliffe Hospitals NHS Trust, Banbury, Oxon OX16 9AL, UK; grizelda.george{at}orh.nhs.uk

Statistics from Altmetric.com

A 64-year-old man presented to the emergency department after swallowing a ring-pull from an aluminium can. He complained of dysphagia and was taking warfarin. A lateral x-ray of the soft tissues of the neck was initially thought to be …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.